# SDR HNAA2013112200582

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 55,589 hours, 62,435 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S WINDSHIELD HEAT INOPERATIVE.  R & R RELAY 3041-K9. OPS CHECKED GOOD.
